ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

December 2005 , Volume 4 , Issue 4

Select all articles

Export/Reference:

Regularity of the attractor for symmetric regularized wave equation
Abdelghafour Atlas
2005, 4(4): 695-704 doi: 10.3934/cpaa.2005.4.695 +[Abstract](810) +[PDF](196.7KB)
Weakly dissipative semilinear equations of viscoelasticity
Monica Conti and V. Pata
2005, 4(4): 705-720 doi: 10.3934/cpaa.2005.4.705 +[Abstract](1107) +[PDF](258.8KB)
Global existence and blow-up to a reaction-diffusion system with nonlinear memory
Lili Du, Chunlai Mu and Zhaoyin Xiang
2005, 4(4): 721-733 doi: 10.3934/cpaa.2005.4.721 +[Abstract](910) +[PDF](214.7KB)
A variational principle for nonlinear transport equations
Nassif Ghoussoub
2005, 4(4): 735-742 doi: 10.3934/cpaa.2005.4.735 +[Abstract](906) +[PDF](185.5KB)
Structural stability of optimal control problems
M'hamed Kesri
2005, 4(4): 743-756 doi: 10.3934/cpaa.2005.4.743 +[Abstract](912) +[PDF](208.9KB)
Some special solutions of the multidimensional Euler equations in $R^N$
Tianhong Li
2005, 4(4): 757-762 doi: 10.3934/cpaa.2005.4.757 +[Abstract](860) +[PDF](176.4KB)
Global existence of the entropy solutions to the isentropic relativistic Euler equations
Yachun Li and Qiufang Shi
2005, 4(4): 763-778 doi: 10.3934/cpaa.2005.4.763 +[Abstract](890) +[PDF](170.4KB)
Coupled problems on stationary non-isothermal flow of electrorheological fluids
W. G. Litvinov and R. H.W. Hoppe
2005, 4(4): 779-803 doi: 10.3934/cpaa.2005.4.779 +[Abstract](917) +[PDF](359.1KB)
On the dimension of the attractor for a class of fluids with pressure dependent viscosities
M. Bulíček, Josef Málek and Dalibor Pražák
2005, 4(4): 805-822 doi: 10.3934/cpaa.2005.4.805 +[Abstract](1155) +[PDF](301.7KB)
Stability and index of periodic solutions of a nonlinear telegraph equation
Rafael Ortega
2005, 4(4): 823-837 doi: 10.3934/cpaa.2005.4.823 +[Abstract](1003) +[PDF](253.7KB)
The Boussinesq system:dynamics on the center manifold
Claudia Valls
2005, 4(4): 839-860 doi: 10.3934/cpaa.2005.4.839 +[Abstract](832) +[PDF](316.7KB)
Asymptotic behavior and nonexistence of wave equation with nonlinear boundary condition
Hongwei Zhang and Qingying Hu
2005, 4(4): 861-869 doi: 10.3934/cpaa.2005.4.861 +[Abstract](1086) +[PDF](198.7KB)
Structure of positive radial solutions including singular solutions to Matukuma's equation
Hiroshi Morishita, Eiji Yanagida and Shoji Yotsutani
2005, 4(4): 871-888 doi: 10.3934/cpaa.2005.4.871 +[Abstract](939) +[PDF](237.8KB)
On a nonlinear parabolic system-modeling chemical reactions in rivers
Wenxiong Chen, Congming Li and Eric S. Wright
2005, 4(4): 889-899 doi: 10.3934/cpaa.2005.4.889 +[Abstract](896) +[PDF](217.0KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]